Have been taking .50mg xanix 3 times a day for about3 going on 4 months now. Everything was going great and finally had no problems. then physchiatrist tried to put me on ssri. i took only one pill each time and had really bad side effects with just the first dose that we stoped each time. It would take me about 2 to 3 days before i was feeling good again. Now I'm doing the attacking anxiety by lucinda bassett and want to get of meds entirely. Have started by taking just on of the 3 pills and cuting it in half. Did good the first 3 days but for these last 3 days i have like constant heartburn. I am wondering if this is withdrawl symptom. Am i cutting to much off. I have been trying to get through to my pyhchiatrist or the nurse but they are not returning my calls. I don't have another appointment for another week yet. Anybody gone through this before or have any suggestions.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...